# SDR SWAA2015110445743

- Difficulty date: October 28, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 71,192 hours, 58,914 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520415
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING SKIN CRACKED AT REAR WBL 157 + 16".  REPAIRED SKIN IAW EA.
